BibTeX record: journals/dm/LindnerRS89

download as .bib file

@article{DBLP:journals/dm/LindnerRS89,
  author    = {Charles C. Lindner and
               Christopher A. Rodger and
               Douglas R. Stinson},
  title     = {Nesting of cycle systems of odd length},
  journal   = {Discrete Mathematics},
  year      = {1989},
  volume    = {77},
  number    = {1-3},
  pages     = {191--203},
  url       = {http://dx.doi.org/10.1016/0012-365X(89)90360-9},
  doi       = {10.1016/0012-365X(89)90360-9},
  timestamp = {Thu, 02 Oct 2014 00:37:16 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/LindnerRS89},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}